Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 770–784 (Mi mz4200)  

This article is cited in 11 scientific papers (total in 13 papers)

Limits of indeterminacy of trigonometric series

S. V. Konyagin


Full text: PDF file (997 kB)

English version:
Mathematical Notes, 1988, 44:6, 910–920

Bibliographic databases:

UDC: 517.51
Received: 21.06.1988

Citation: S. V. Konyagin, “Limits of indeterminacy of trigonometric series”, Mat. Zametki, 44:6 (1988), 770–784; Math. Notes, 44:6 (1988), 910–920

Citation in format AMSBIB
\Bibitem{Kon88}
\by S.~V.~Konyagin
\paper Limits of indeterminacy of trigonometric series
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 770--784
\mathnet{http://mi.mathnet.ru/mz4200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983549}
\zmath{https://zbmath.org/?q=an:0688.42003}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 6
\pages 910--920
\crossref{https://doi.org/10.1007/BF01158029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300019}


Linking options:
  • http://mi.mathnet.ru/eng/mz4200
  • http://mi.mathnet.ru/eng/mz/v44/i6/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gevorkyan G.G. Keryan K.A. Poghosyan M.P., “Convergence to Infinity For Orthonormal Spline Series”, Acta Math. Hung.  crossref  isi
    2. S. B. Stechkin, “The Salem Prize”, Russian Math. Surveys, 46:5 (1991), 211–212  mathnet  crossref  mathscinet  adsnasa  isi
    3. A. S. Belov, “On upper estimates of the partial sums of a trigonometric series in terms of lower estimates”, Russian Acad. Sci. Sb. Math., 77:2 (1994), 313–330  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. Galstyan, “On uniqueness of the additive segment functions and trigonometric series”, Math. Notes, 56:4 (1994), 1015–1022  mathnet  crossref  mathscinet  zmath  isi
    7. A. M. Olevskii, “Representation of functions by exponentials with positive frequencies”, Russian Math. Surveys, 59:1 (2004), 171–180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  mathscinet  isi  elib
    9. G. G. Gevorkyan, “On the Convergence of Franklin Series to $+\infty$”, Math. Notes, 106:3 (2019), 334–341  mathnet  crossref  crossref  mathscinet  isi  elib
    10. Navasardyan K.A. Mikayelyan V.G., “On Convergence of Partial Sums of Franklin Series to Plus Infinity”, J. Contemp. Math. Anal.-Armen. Aca., 54:6 (2019), 347–354  crossref  isi
    11. Gevorkyan G.G., “On a “Martingale Property” of Franklin Series”, Anal. Math., 45:4 (2019), 803–815  crossref  isi
    12. Gevorkyan G.G., Grigoryan M.G., “On Convergence of Quadratic Partial Sums of a Multiple Franklin Series to Infinity”, J. Contemp. Math. Anal.-Armen. Aca., 55:1 (2020), 5–12  crossref  isi
    13. M. G. Grigoryan, L. N. Galoyan, “Functions universal with respect to the trigonometric system”, Izv. Math., 85:2 (2021), 241–261  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:541
    Full text:179
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021